# SDR FDEA202203300762

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N161FE
- Make and model: Boeing 767-300
- Aircraft serial: 43553
- Aircraft time: 6,736 hours, 3,220 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: 313T338069
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#2 PYLON, AREA AFT OF HYDRAULIC BAY, INBOARD SIDE, SUPPORT BRACKET IS CRACKED REMOVED & REPLACED CLIP IAW BAC DWG 313T2303, SHEET 166, REVISION -
